Irregular Menstruation, Nausea And Breakouts When Using KB Implants?

Illustration of Irregular Menstruation, Nausea And Breakouts When Using KB Implants?
Illustration: Irregular Menstruation, Nausea And Breakouts When Using KB Implants? dovepress.com

u003cstrong u003esiang u003c / strong u003e

1 Answer:

Hello Lyra,


Thank you for the question.

KB implants contain synthetic progesterone which is released slowly into the body so that it is expected to modify the balance of reproductive hormones, which in turn can prevent pregnancy. One of the side effects of hormonal modification caused by implant KB is indeed in the form of irregular menstruation, ie the cycle is getting rarer, the volume is getting smaller, or the spots appearing outside of the menstrual cycle as you are currently experiencing. The increase in stomach acid and excessive acne that you experience may also occur due to the side effects of birth control that you use. Generally, as long as you use the birth control on the advice of a doctor, and you regularly control your birth control to the doctor according to the recommended time, these complaints are harmless and can improve over time as long as you make the following efforts:

Improve the cleanliness of your skin, including by diligently bathing, washing your face, and not holding facial skin with dirty hands
Do not squeeze pimples that have not healed
Eat more regularly, a little but often
Eat more fruits and vegetables, limit eating oily, fatty, spicy, and gassed foods
Don't over-drink caffeinated or soft drinks
Not too many thoughts
If you still get a lot of spots from the birth canal, limit sex first that involves vaginal penetration
Increase exercise, so that body weight is more ideal
Warm compresses to your nauseous stomach

Aside from the side effects of birth control you use, your complaints may also be caused by pre menstrual syndrome, ovarian cysts, dyspepsia, intestinal inflammation, thyroid gland disorders, unhealthy lifestyles, and so on.


Therefore, if after doing the above tips you feel there is no significant improvement in your complaints, you should check yourself directly to the doctor, yes. Your doctor can also refer you to an obstetrician if you feel your complaints arise due to not suitable to use KB implants. That way, you can also be directed to use another KB.


Hope this helps ...

: by

Related Question

How To Deal With Urinary Incontinence In The Elderly?

How To Deal With Urinary Incontinence In The Elderly?

(9 months ago)

Hello doctor, my name is Ade … I see, around December 2016 my mother was hit by a motorcycle which resulted in a broken left leg, and during the healing period it turned out ...

Puffy Eyes After Using Eye Drops?

Puffy Eyes After Using Eye Drops?

(9 months ago)

My eye was swollen after using the drops, the drops did not expire, and I was given cendo flx drops to cure keratitis in my right eye....

The Shape Of The Penis Curves Down When Erect?

The Shape Of The Penis Curves Down When Erect?

(1 year ago)

Hi. I am Adit 16 years old. When my erect penis cannot stand normally, my penis only lengthens and hardens without being able to “stand” the strait, when not erect it i...

Leave a Reply

Your email address will not be published. Required fields are marked *